Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
168 Doctors are Online

Hello and thank you. My boyfriend is a healthy, active

User rating for this question
Very Good
Answered by

General Surgeon
Practicing since : 1995
Answered : 2215 Questions
Question
Hello and thank you. My boyfriend is a healthy, active 56 yo Hispanic man. Today he has experienced increasing nausea, vomiting, diarrhea, intermittently. T99, pulse 80, reap. 12. It seems like possibly food poisoning or gastroenteritis, but he also has severe lower left side back pain. Doesn't seem to correlate with other symptoms, but I was kind of worried about kidney stones . He's miserable..hospital or wait a while? He's had omeprozole and 800mg. Ibuprofen with little relief.
Wed, 7 Feb 2018 in Lump
 
 
Answered by Dr. Hari Charan Perigela 35 minutes later
Brief Answer:
It looks like Gastroenteritis.

Detailed Answer:
Hi
As per your description,it looks like Gastroenteritis.It could be due to contaminated food or water.
Pain in left lower part of abdomen on the back side can.be due to involvement of Colon or Stone in the Kidney/Ureter.
Ultrasound abdomen will confirm the diagnosis.
You should not wait.
As he is having both vomiting and loose stool,he should be admitted and given Intravenous fluids.If infection is suspected, Antibiotics should also be added.
Nothing to worry.
Please take him to Hospital immediately as delay may cause electrolyte I'm balance.
Hope I answered your query.If you have any questions,I will clarify further.
Wish him speedy recovery.
Regards
Above answer was peer-reviewed by
 
Follow-up: Hello and thank you. My boyfriend is a healthy, active 10 minutes later
Thank you very much, doctor.
 
 
Answered by Dr. Hari Charan Perigela 23 minutes later
Brief Answer:
You are welcome

Detailed Answer:
HI
Thank you for your response.
Regards
Above answer was peer-reviewed by
 
Share on Facebook
Share on Twitter
Share on Google+

The user accepted the expert's answer

Ask a General Surgeon

© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor